MAUDE Adverse Event Report: CONMED VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE

CONMED VCARE; CANNULA, MANIPULATOR/INJECTOR, UTERINE
Catalog Number 60-6085-201A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Uterine Perforation (2121)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The sales representative reported on behalf of the customer that the 60-6085-201a, medium,uterine manipulator was being used on 22may26 and ¿¿tip is slipping.Slipping tip is resulting in perforated uterus.¿ per further assessment it was reported that "the white tab on the side of the vcare shaft doesn't lock down.That the vcare moves (doesn't stay locked on the blue occluder), so the shaft of vcare goes further than they want into the patient and this is causing the perforated uterus.This was during a robotic hysterectomy, yes, the surgery was completed, no delays.Patient was fine, they were able to complete the procedure." this report is being raised due to the reported injury of perforated uterus.
 
Additional Manufacturer Narrative
G3 initial awareness date was 22may26.The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.

Brand Name
VCARE
Common Device Name
CANNULA, MANIPULATOR/INJECTOR, UTERINE
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CONMED UTICA
525 french rd
utica NY 13502
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key25475129
Report Number1320894-2026-00148
Device Sequence Number9933260
Product Code LKF
UDI-Device Identifier10653405003793
UDI-Public(01)10653405003793(17)280105(10)202601051
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K142716
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-6085-201A
Device Lot Number202601051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/24/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown